# SDR AALA20160727008

- Difficulty date: July 27, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N921AN
- Make and model: Boeing 737823
- Aircraft serial: 29522
- Aircraft time: 50,242 hours, 20,235 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 63028
- Condition: Failed
- Location: Cargo Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH THE AFT CARGO WARNING LIGHT ILLUMINATED.  EMERGENCY DECLARED. LANDING UNEVENTFUL.  MAINTENANCE ACCOMPLISHED FIM 52-30-00.  R & R SWITCH S961 IAW AMM 52-71-31.  OPS CHECKED NORMAL.
